# SDR CALA2020032100669

- Difficulty date: March 18, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 51,877 hours, 18,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C372928
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-04639 REV F OP 002: STEP 1.2, APB 1016 WEB "OIL CANNING" BETWEEN STRINGERS 9R AND 11R APPRO 10" LONG, 4.5" WIDE AND .250" DEEP AND BETWEEN STRINGERS 11R AND 12R APPRO 4" LONG, 3.5" WIDE AND .125" DEEP. NO NDI CRACK INDICATIONS NOTED. MARKED A/C REPAIRED IN REF TO ECRA# 5311-02422 REV-.SEE FLEETCYCLE N/R 9727724 AND 9727725 FOR ALL SIGNOFFS AND BUYBACKS. PER ECRA# 5311-02422 REV-, INITIATE A DTA DIP AS FOLLOWS: ACCOMPLISH ADD EMP:U118111 INITIAL INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5311-02422 ON OR BEFORE THE AIRCRAFT REACH 36000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 29000 TOTAL FLIGHT CYCLES UIREMENTS AT APB STA 1016 BETWEEN S-9R AND S-13R. BUT BEFORE 30000 TOTAL AIRCRAFT FLIGHT CYCLES FOR INSPECTION REQ ACCOMPLISH INITIAL INSPECTION REQUIREMENTS PER PART 2 OF EC/RA 5 311-02422 ON OR BEFORE THE AIRCRAFT REACH 36,000 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 29,000 TOTAL FLIGHT CYCLES BUT BEFORE 30,000 TOTAL AIRCRAFT FLIG HT CYCLES FOR INSPECTION REQUIREMENTS AT APB STA1016 BETWEEN S-9R & S-13R TOMC-APPROVAL FROM SC1ELBYC COMMENT RECORDS UPDATE INIT:>29K<30K TAFC PLG/ENG T/A:36K TAFC...ML QC REVIEWED QC REVIEWED
